# SDR CA061201001

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,845 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 21592315122
- Condition: Worn
- Location: Ailerons
- Part time: 151 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AILERON CONTROL CABLE WORNED IN FAIRLEAD, ACCESS  PANEL 740-2 (RT SIDE). CABLE NEEDS REPLACEMENT. THIS CABLE HAS BEEN REPLACED ON 2005-11-22 AND CUMULATED 151 HOURS FLYING TIME.
